# SDR AUS20021059

- Difficulty date: September 18, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 530348
- Condition: Broken
- Location: Reciprocating En
- Component: Reciprocating En, Cont, O200A
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) PISTON SIDE BROKEN AWAY. METAL CONTAMINATION OF OIL FILTER.
